Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 2, No 2 (2008)

Font Size:  Small  Medium  Large

A note on inequalities in multifunctional analytic spaces.

Songxiao Li, Romi Shamoyan

Abstract


A general method``weighted method" will be presented which allows to extend various inequalities for one function case to inequalities for multifunctional case in the unit disk, unit ball and polydisk.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.